|
Baryonic sources using irreducible representations of the double-covered octahedral group |
|
|
|
Title: |
Baryonic sources using irreducible representations of the double-covered octahedral group |
Author: |
Basak, S. Edwards, R. Fiebig, R. Fleming, G.T. Heller, U.M. Morningstar, C. Richards, D. Sato, I. Wallace, S. |
Appeared in: |
Nuclear physics. B, Proceedings supplements |
Paging: |
Volume 140 (2005) nr. C pages 3 p. |
Year: |
2005 |
Contents: |
|
Publisher: |
Elsevier B.V. |
Source file: |
Elektronische Wetenschappelijke Tijdschriften |
|
|
|
|